MathSciNet Relay Station
MathSciNet bibliographic data
MR2215553 92D25 (35K57)
Takahashi, Lucy Tiemi; Maidana, Norberto Anibal; Castro Ferreira, Wilson, Jr.; Pulino, Petronio; Yang, Hyun Mo Mathematical models for the Aedes aegypti dispersal dynamics: travelling waves by wing and wind. Bull. Math. Biol. 67 (2005), no. 3, 509–528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement